JournalsrmiVol. 30, No. 1pp. 331–348

On filling minimality of simple Finsler manifolds

  • Henrik Koehler

    Ruhr-Universität Bochum, Germany
On filling minimality of simple Finsler manifolds cover
Download PDF

Abstract

This paper states a formula for the difference of the Holmes–Thompson volumes of two simple Finsler manifolds of arbitrary dimension, in terms of the difference of the boundary distances and their derivatives. An application is a conditioned result on filling minimality.

Cite this article

Henrik Koehler, On filling minimality of simple Finsler manifolds. Rev. Mat. Iberoam. 30 (2014), no. 1, pp. 331–348

DOI 10.4171/RMI/781